# SDR 2006UALA00864

- Difficulty date: April 27, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 51,427 hours, 27,615 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB FOR LT LEADING EDGE LOCATED AT THE WING TIP IS CRACKED.  REPAIR ANGLES INSTALLED.
